# SDR SWAA114938

- Difficulty date: July 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N601WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27695
- Aircraft time: 63,887 hours, 44,221 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Part number: 654645262
- Condition: Broken
- Location: Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B GROUND SPOILER MIDDLE TWO UPPER HINGES BROKEN.  REMOVED AND REPLACED GROUND SPOILER PANEL PER MM.
